Back
Return
Biography

Dr. Mahammad A. Nurmammadov

Azerbaijan State Pedagogical University

Azerbaijan

Associate Profession


Email: nurmamedov@mail.ru


Qualification

1984  Novosibirsk State University, Russia


Publications(Selected)

  1. Nurmamedov M.A. The first boundary value problems for the equation of mixed type, in Proceedings “Non-classical equations of mathematical physics”, Institute of Mathematics of Siberian Branch of the Academy of Sciences, USSR, Novosibirsk, 1985, p.117-122 (in Russian)
  2. Nurmamedov M.A. Some of well-posed B.V.P. for equations of mixed type with orthogonal linear degeneration, in Proceedings “Some problems of differential equations and discrete mathematics”, Novosibirsk State University, Novosibirsk, 1986, p.104-107 (in Russian)
  3. Nurmamedov M.A. On the B.V.P. for degenerative quasi-linear equations of mixed type, in Proceedings “Non-classical equations of mathematical physics”, Siberian Branch of the Academy of Sciences, USSR, Novosibirsk, 1986, p.175-178 (in Russian)
  4. Nurmamedov M.A. Some of well-posed B.V.P. for equations of mixed type with changing of time direction, in “Proceedings Non-classical equations of mathematical physics”, Institute of Mathematics of Siberian Branch of the Academy Sciences, USSR, Novosibirsk, 1987, p.161-169 (in Russian)
  5. Nurmamedov M.A. Two B.V.P. for non-linear equations of mixed type with changing of time direction, in Proceedings of the Institute of Mathematics and Mechanics of the Azerbaijan National Academy of Sciences, Baku, 1995, p.168- 176 (in Russian)
  6. Nurmamedov M. A. On the solvability of one boundary value problem for the systems equations of mixed-composite type in multidimensional domain, News of Baku University, Physical-Mathematical sciences, №1, Baku State University, 2008 p.35-43(in Russian)
  7. Nurmamedov M.A. The some of well-posed boundary value problems for the systems equations of mixed type with changing of time direction in space, “Journal of Fundamental Scientific Research”, Azerbaijan Technical University, Baku, 2008, №1, Vol. VII (25), p.68-74 (in Russian)
  8. Nurmamedov M.A. The well-posednes a non-local boundary value problem for system equations of non-classical type in multidimensional domain, “Journal of Fundamental Scientific Research”, Azerbaijan Technical University, Baku, 2008, №1, Vol. VII (28), p.89-93 (in Russian)
  9. Nurmamedov M.A. On the solvability of the first local boundary value problems for linear systems equations of non-classical type with second order, Russian Academy of Sciences, Adigey International Academy of Sciences, Nalchik, 2008, Vol. 10, No. 2, p.51-58 (in English)
  10. Nurmamedov M.A. On the solvability of the first non-local boundary value problems for equation of non-classical type with even higher order, Russian Academy of Sciences, Adigey International Academy of Sciences, Nalchik, 2008, Vol. 10, No. 2, p.43-50 (in Russian)
  11. Nurmamedov M.A. Some applications of the theory of equation of mixed type with changing of time direction, Proceeding of İMM of NAS of the Azerbaijan Republic, vol. XXVIII, No. 1, p.75-84, 2008.
  12. Nurmamedov M.A. The solvability of boundary value problems with derivatives in boundary condition for equation of non-classical type with higher even order. News Baku State University Sec. Physics-Math. No. 1, 2009, p.44-54 (in Russian)
  13. Nurmamedov M.A. On the boundary value problems for semi-linear system equations of mixed and composite type, in case of self-adjoin elliptical operator include in system. Russian Academy of Science International Russian-Abkhaz Symposium Equation of mixed type and nearly problems analysis and Informatics, Nalchik-Elbrus 21-23 may 2009, p.178-181 (in Russian)
  14. Nurmamedov M.A. The well-posed non-local boundary value problem for system equation of non-classical type in multidimensional domain, Russian Academy, News Dagestan’s Scientific Center, 2010, No. 36, p.9-14
  15. Nurmamedov M.A. On the solvability of a non-local boundary value problem for equation of non-classical type in multidimensional domain, Russian, Voronej State Pedagogical University, Scientific Technique Journal and Methodical of Education, 2010, No. 1, p.32-36
  16. Nurmamedov M.A. The solvability of a boundary value problem for degenerating quasi-linear system equation of non-classical type in multidimensional domain, Russian, Voronej State Pedagogical University, Scientific Technique Journal, and Methodical of Education, 2010, No. 1, p.36- 44
  17. Nurmamedov M.A. On the solvability of a non-local boundary value problem for linear system equation of non-classical type in multidimensional domain, Russian Vorone State Pedagogical University, Scientific Technique Journal and Methodical of Education, 2010, No. 2, p.33-38
  18. Nurmamedov M.A. The solvability of a boundary value problem for quasi-linear system equations of mixed-composite type with changing direction in multidimensional domain, Russian Academy of Science, Vladikavkaz Mathematical Journal (VMJ), Mathematics, 2010, V. 1, No. 2, p.46 – 61
  19. Nurmamedov M.A. On the solvability of a boundary value problem for linear -system equations of non-classical type in multidimensional domain // Journal of Qafqaz University. No. 29, Volume 1, 2010, Mathematics and Computer Science, p.71-79, Baku
  20. Nurmammadov M.A. The Existence and Uniqueness of a New Boundary Value Problem (Type of Problem E) for Linear System Equations of the Mixed Hyperbolic-Elliptic Type in the Multivariate Dimension with the Changing Time Direction Hindawi Publishing Corporation Abstract and Applied Analysis Volume 2015, Article ID 703652, 10 pages. http://dx.doi.org/10.1155/2015/703652 USA
  21. Mahammad A. Nurmammadov. The Solvability of a New Boundary Value Problem with Derivatives on the Boundary Conditions for Forward-Backward Linear Systems Mixed of Keldysh Type in Multivariate Dimension. Sciences Publishing, International Journal of Theoretical and Applied Mathematics 2015, 1 (1): 1-9 Published online June 15, 2015, New York, USA
  22. Mahammad A. Nurmammadov. The Solvability of a New Boundary Value Problem with Derivatives on the Boundary Conditions for Forward-Backward Semi Linear Systems of Mixed Equations of Keldysh Type in Multivariate Dimension. Sciences Publishing, International Journal of Theoretical and Applied Mathematics 2015; 1(1): 10-20 published online June 30, 2015, New York, USA